# SDR BAQA094174

- Difficulty date: April 1, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N117KY
- Make and model: Bolkms BK117C1
- Aircraft serial: 7544
- Aircraft time: 776 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 19A2772
- Part serial: R4630
- Condition: Noisy
- Location: Air Distribution
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

BLOWER IS EXCESSIVELY NOISY OPERATION AND INTERMITTENT STARTING AND STOPPING. S/N 105 WAS TAKEN FROM ASSET STOCK AND INSTALLED ON A/C.  YET TO RECEIVE THE REPLACEMENT FROM AEC AS OF 04/15/2004.  REPLACED WITH SERVICEABLE UNIT FROM ASSET (S/N 105). 04/15/2004
